Missouri Journal of Mathematical Sciences

$A_4$-Sextic Fields with a Power Basis

Daniel Eloff, Blair K. Spearman, and Kenneth S. Williams

Full-text: Open access

Abstract

An infinite family of monogenic sextic fields with Galois group $A_4$ is exhibited.

Article information

Source
Missouri J. Math. Sci., Volume 19, Issue 3 (2007), 188-194.

Dates
First available in Project Euclid: 14 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316032976

Digital Object Identifier
doi:10.35834/mjms/1316032976

Zentralblatt MATH identifier
1229.11136

Subjects
Primary: 11R21: Other number fields

Citation

Eloff, Daniel; Spearman, Blair K.; Williams, Kenneth S. $A_4$-Sextic Fields with a Power Basis. Missouri J. Math. Sci. 19 (2007), no. 3, 188--194. doi:10.35834/mjms/1316032976. https://projecteuclid.org/euclid.mjms/1316032976


Export citation